# SDR SWAA970989

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 32906621
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO OAK DUE TO NUMBER 2 ENGINE ANTI-ICE VALVE NOT OPENING.  LANDED WITHOUT INCIDENT.  REPLACED ANTI-ICE VALVE PER BOEING M/M.
